Some Metric Aspects of the Open Mapping and Closed Graph Theorems.
Mathematische Annalen, Tome 163 (1966), pp. 95-104
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1966__163_161355,
author = {V. PTAK},
title = {Some {Metric} {Aspects} of the {Open} {Mapping} and {Closed} {Graph} {Theorems.}},
journal = {Mathematische Annalen},
pages = {95--104},
year = {1966},
volume = {163},
zbl = {0138.37602},
url = {http://geodesic.mathdoc.fr/item/MAN_1966__163_161355/}
}
V. PTAK. Some Metric Aspects of the Open Mapping and Closed Graph Theorems.. Mathematische Annalen, Tome 163 (1966), pp. 95-104. http://geodesic.mathdoc.fr/item/MAN_1966__163_161355/